Record number :
1554773
Title of article :
A family of derivative-free conjugate gradient methods for large-scale nonlinear systems of equations
Author/Authors :
Cheng، نويسنده , , Wanyou and Xiao، نويسنده , , Yunhai and Hu، نويسنده , , Qing-Jie، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
9
From page :
11
To page :
19
Abstract :
In this paper, we propose a family of derivative-free conjugate gradient methods for large-scale nonlinear systems of equations. They come from two modified conjugate gradient methods [W.Y. Cheng, A two term PRP based descent Method, Numer. Funct. Anal. Optim. 28 (2007) 1217–1230; L. Zhang, W.J. Zhou, D.H. Li, A descent modified Polak–Ribiére–Polyak conjugate gradient method and its global convergence, IMA J. Numer. Anal. 26 (2006) 629–640] recently proposed for unconstrained optimization problems. Under appropriate conditions, the global convergence of the proposed method is established. Preliminary numerical results show that the proposed method is promising.
Keywords :
conjugate gradient method , global convergence , Nonmonotone Line Search
Journal title :
Journal of Computational and Applied Mathematics
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2009
Link To Document :
بازگشت